Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 52, NWS Binghamton, NY

April 17, 2011Cortland County, New York

NWS Binghamton, NY issued this river flood warning at Apr 17, 2011, 5:42 PM EDT for Cortland County, New York. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 5:42 PM EDT (21:42 UTC)
Expired
Apr 18, 2011, 5:10 AM EDT
In force
11 hr
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Cortland County, NY

The radar

The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tioughnioga River at Cortland (CRTN6).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01509000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WGUS41 KBGM 172142
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
542 PM EDT SUN APR 17 2011

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC023-180942-
/O.NEW.KBGM.FL.W.0052.110417T2142Z-110419T0900Z/
/CRTN6.1.ER.110417T1942Z.110418T0600Z.110418T2100Z.NO/
542 PM EDT SUN APR 17 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SUNDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY AFTER
  MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 8.0 FEET...MINOR FLOODING OF KELLOGG ROAD WHICH IS SOUTH
  OF THE CITY OF CORTLAND.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  MON  TUE  TUE  TUE  WED
  CORTLAND     8   8.2 SUN 05 PM    8.3    7.5    7.3
2 follow-up statements
165 
WGUS81 KBGM 180137
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
937 PM EDT SUN APR 17 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...PENNSYLVANIA...
 
  SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD 
  COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK..
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC023-181337-
/O.CON.KBGM.FL.W.0052.000000T0000Z-110419T0900Z/
/CRTN6.1.ER.110417T1942Z.110418T0600Z.110418T2100Z.NO/
937 PM EDT SUN APR 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 9:00 PM SUNDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.5 FEET AFTER
  MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.


$$
HEDEN

NYC107-PAC015-180207-
/O.CAN.KBGM.FL.W.0051.000000T0000Z-110420T1900Z/
/WVYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 PM EDT SUN APR 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 9:00 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.0 FEET.  THE 
  RIVER WILL FALL TO 10.4 FEET BY MONDAY MORNING.


$$
HEDEN
&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  MON  TUE  TUE  TUE  WED
  CORTLAND     8   8.5 SUN 09 PM    7.4              
  WAVERLY/SA  11  10.8 SUN 09 PM   10.4   10.1    9.6
248 
WGUS81 KBGM 180910
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
510 AM EDT MON APR 18 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC023-180940-
/O.CAN.KBGM.FL.W.0052.000000T0000Z-110419T0900Z/
/CRTN6.1.ER.110417T1942Z.110418T0045Z.110418T0722Z.NO/
510 AM EDT MON APR 18 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT  4:00 AM MONDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:22 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY TOMORROW 
  MORNING.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  TUE  WED  WED  WED  THU
  CORTLAND     8   7.9 MON 04 AM    7.2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Apr 17, 3:41 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 17, 3:41 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT SUN APR 17 2011

.SYNOPSIS...
A SECONDARY COLD FRONT IS DROPPING SOUTH ACROSS NY AND PA. DRIER
AIR WILL BRING FAIR WEATHER LATER TONIGHT. BUT THE FRONT WILL
RETURN NORTHWARD ON MONDAY, BRINGING ADDITIONAL SHOWERS TO OUR
REGION. UNSETTLED WEATHER WILL CONTINUE THROUGH MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS FORECAST EARLIER...THE BREAKS OF SUN CAUSED CONVECTIVE SHOWERS
TO POP ALONG THE LAKE PLAIN. WHETHER THESE WILL BE ABLE TO DOWNWARD
ADVECT THE STRONGER WINDS BETWEEN 750-650 MB REMAINS TO BE SEEN.
FOR NOW WE WILL KEEP THE ADVISORY UP.

AS NOCTURNAL COOLING BEGINS THIS EVENING THE SHOWERS SHOULD
QUICKLY DISSIPATE. A FAIR DEGREE OF CLEARING IS POSSIBLE AS THE
FRONT PUSHES SOUTH TOWARD THE MID ATLANTIC REGION.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE FRONT WILL RETURN NORTHWARD ON MONDAY, WITH A WAVE FORECAST TO
DEVELOP ALONG THE FRONT NEAR THE NJ/PA BORDER. MOISTURE WILL
RETURN NORTHWARD BY EARLY AFTERNOON WITH SHOWERS LIKELY FOR MOST
OF OUR SOUTHERN FA.

A STORM OVER THE CENTRAL PLAINS WILL ACCELERATE NORTHEASTWARD INTO
THE OHIO VALLEY MONDAY NIGHT INTO TUESDAY. THE STORM WILL CAUSE
THE MID ATLANTIC FRONT TO BECOME A WARM FRONT, WITH SHOWERS
CONTINUING THROUGH TUESDAY.

AS THE STORM PULLS INTO MICHIGAN EARLY WEDNESDAY MORNING, ENOUGH
MOISTURE WILL SURGE NORTHWARD TO CAUSE A STEADY RAIN TO FALL
ACROSS OUR FA TUESDAY NIGHT INTO WEDNESDAY.

WITH A COOL BLOCKING HIGH TO THE NORTHEAST, WE BELIEVE THE
ORIGINAL MAX TEMP FORECAST OF 70F ON WEDNESDAY WAS TOO OPTIMISTIC.
SO WE HAVE PULLED BACK SIGNIFICANTLY ON THE HIGHS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UPDATED AS OF 341 PM...ACTIVE PATTERN REMAINS IN PLACE THROUGHOUT
THE LONG TERM PERIOD WITH ONE AREA OF LOW PRESSURE RUNNING TO OUR
WEST AT THE START OF THE PERIOD WITH ANOTHER IN THE WINGS FOR THE
START OF NEXT WEEKEND.

ON WEDNESDAY EVENING MAIN SURFACE LOW WILL BE SOMEWHERE OVER THE
CENTRAL GRT LAKES WITH A COLD FRONT/OCCLUDED FRONT MOVING THROUGH
ARE AREA. GFS PROFILES AND TO A LESSER EXTENT THE EURO STILL SHOW
SOME CAPE IN NEPA AS WE MAY BRIEFLY GET INTO THE WARM SECTOR. THIS
WAS ENOUGH TO KEEP THUNDER IN THE FORECAST HERE. WE QUICKLY DRY
OUT WEDNESDAY NIGHT INTO THURSDAY BUT AS CAA DEEPENS ON A
NORTHWEST FLOW THURSDAY SOME DIURNAL SHOWERS ARE POSSIBLE. THIS
DAY MAY ACTUALLY BE SIMILAR TO WHAT WE ARE SEEING NOW IN REGARDS
TO THE RADAR AND CONVECTIVE SHOWERS. HIGH PRESSURE WILL BRING A
SHORT PERIOD OF DRY WEATHER LATE THURSDAY INTO FRIDAY BEFORE OUR
NEXT SYSTEM RACES AGAIN THROUGH THE GRT. LAKES BY FRIDAY EVENING.
CONTAINED HIGHEST POPS TO SATURDAY WHEN THE WARM FRONTAL AND
EVENTUALLY COLD/OCCLUDED FRONT MOVES THROUGH THE CWA. TEMPS WILL
BE NEAR TO SLIGHTLY BELOW NORMAL DUE TO THE ENHANCED CHANCE FOR
CLOUDS AND PRECIP.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 130 PM EDT...VFR CONDITIONS AT ALL TERMINALS THIS AFTERNOON
AS STRONG WINDS HAVE ALLOWED LOW CLOUD LAYER TO MIX UP TO AROUND
5KFT. VFR WILL CONTINUE NEXT 24 HOURS. SOME LIGHT SHOWERS ARE
DEVELOPING IN RESPONSE TO UPPER LEVEL SYSTEM MOVING THROUGH THE
REGION. EXPECT MOST OF THE SHOWERS TO OCCUR AT NY TERMINALS
BETWEEN 20Z-24Z. NO RESTRICTIONS ARE EXPECTED AS THEY REMAIN
LIGHT.

CLOUDS HANG AROUND THROUGH ABOUT 08Z OVER KELM/KITH/KBGM/KAVP
BEFORE SCATTERING OUT AND LINGER THROUGH 12Z AT KRME/KSYR. MID AND
HIGH CLOUDS FROM NEXT SYSTEM WILL BE APPROACHING BY THESE TIMES.
NEXT CHANCE FOR PRECIPITATION WILL LIKELY BE AFTER 18Z MONDAY.

GUSTY WEST-SOUTHWEST WINDS WILL REMAIN ACROSS THE REGION THROUGH
THIS EVENING BEFORE DIMINISHING. SUSTAINED WINDS OF 15-20KTS WITH
GUSTS NEARING 30KTS EXPECTED THROUGH THE AFTERNOON BEFORE
GRADUALLY DIMINISHING AFTER SUNSET TO AROUND 10KTS.

OUTLOOK...

MON...VFR/MVFR...WITH LIGHT RAIN POSSIBLE.

MON NGT...MOSTLY VFR BY MIDNIGHT.

TUE/TUE NGT/WED...MVFR IN LIGHT RAIN.

WED NGT/THU...MVFR CNTRL NY WITH SCT SHRA. VFR NE PA.

&&

.HYDROLOGY...
MANY LOCATIONS RECEIVED OVER AN INCH OF RAIN THROUGH SATURDAY
NIGHT. SOME EVEN OVER TWO INCHES. THIS HAS CAUSED SEVERAL SMALL
STREAM TO RISE NEAR FLOOD STAGE. WHILE SOME HAVE ALREADY CRESTED,
SOME ARE STILL RISING. WITH THE DEVELOPMENT OF ADDITIONAL SHOWERS
THIS MORNING, THEY ARE EXPECTED TO CREST JUST BELOW FLOOD STAGE. A
COUPLE OF LOCALIZED SMALL STREAM MAY GO JUST ABOVE FLOOD STAGE,
BUT NO MAJOR FLOODING IS EXPECTED.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ038>040-043-
     044-047-048-072.
NY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...HEDEN
AVIATION...MLJ/PVN
HYDROLOGY...
Hazardous weather outlook, Apr 17, 2:34 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
234 PM EDT SUN APR 17 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-181845-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
234 PM EDT SUN APR 17 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 17, 4:29 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
429 PM EDT SUN APR 17 2011

NYZ036-037-045-046-172115-
CHENANGO NY-MADISON NY-ONEIDA NY-OTSEGO NY-
429 PM EDT SUN APR 17 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO...EXTREME
SOUTHEASTERN ONEIDA...NORTHERN CHENANGO AND SOUTHEASTERN MADISON
COUNTIES...

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG SHOWER CAPABLE OF PRODUCING SMALL HAIL...AND STRONG   GUSTY
WINDS TO 50 MPH.  THIS STORM WAS LOCATED NEAR OTSELIC...AND MOVING
EAST   AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SMYRNA AND LEBANON AT 435 PM EDT...
  EARLVILLE AND POOLVILLE AT 440 PM EDT...
  COLUMBUS AND HUBBARDSVILLE AT 445 PM EDT...
  SOUTH BROOKFIELD AND BROOKFIELD AT 450 PM EDT...
  LEONARDSVILLE AND EDMESTON AT 455 PM EDT...
  BURLINGTON AT 500 PM EDT...
  EXETER CENTER AND HARTWICK AT 505 PM EDT...
  OAKSVILLE AND RICHFIELD SPRINGS AT 510 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4259 7581 4279 7585 4290 7520 4287 7520
      4287 7514 4290 7511 4291 7510 4284 7493
      4265 7488

HEDEN
Special weather statement, Apr 17, 5:07 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
507 PM EDT SUN APR 17 2011

NYZ017-018-036-172145-
CAYUGA NY-MADISON NY-ONONDAGA NY-
507 PM EDT SUN APR 17 2011

...SMALL HAIL AND STRONG WINDS POSSIBLE ACROSS CENTRAL
CAYUGA...NORTHWESTERN MADISON AND SOUTHERN ONONDAGA COUNTIES...

* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG SHOWER CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS UP TO 50 MPH.  THIS STORM WAS LOCATED NEAR FLEMING...AND
MOVING EAST AT 60 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MARIETTA AT 515 PM EDT...
  CEDARVALE AND OTISCO AT 520 PM EDT...
  NEDROW AND LA FAYETTE AT 525 PM EDT...
  JAMESVILLE AND WATERVALE AT 530 PM EDT...
  ORAN AND MANLIUS AT 535 PM EDT...
  PERRYVILLE AND CHITTENANGO AT 540 PM EDT...
  LENOX AND CANASTOTA AT 545 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4313 7568 4294 7561 4279 7657 4290 7660

HEDEN
Special weather statement, Apr 17, 5:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
538 PM EDT SUN APR 17 2011

NYZ044>046-055>057-172215-
BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY-TIOGA NY-
538 PM EDT SUN APR 17 2011

...SMALL HAIL AND STRONG WINDS WILL AFFECT CENTRAL CHENANGO...
EXTREME NORTH CENTRAL DELAWARE...NORTHEASTERN TIOGA...NORTHWESTERN
BROOME...SOUTHEASTERN CORTLAND AND SOUTHWESTERN OTSEGO COUNTIES...

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG SHOWER CAPABLE OF PRODUCING SMALL HAIL...AND STRONG GUSTY
WINDS UP TO 50 MPH. THIS STORM WAS LOCATED NEAR LISLE...AND MOVING
EAST AT 55 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WILLET AND GERMAN AT 545 PM EDT...
  SMITHVILLE FLATS AND GREENE AT 550 PM EDT...
  SMITHVILLE CENTER AND BRISBEN AT 555 PM EDT...
  OXFORD AND SOUTH OXFORD AT 600 PM EDT...
  POLKVILLE AND GUILFORD AT 605 PM EDT...
  LATHAMS CORNERS AND HOLMESVILLE AT 610 PM EDT...
  GILBERTSVILLE AND SOUTH NEW BERLIN AT 615 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4269 7505 4243 7496 4226 7613 4243 7619

RRM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:02 AM EDTWind AdvisoryBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more16 hr
Apr 17, 11:13 AM EDTRiver Flood WarningBGMTioga10 hr
Apr 17, 4:29 PM EDTSpecial Weather StatementBGMMadison46 min
Apr 17, 5:07 PM EDTSpecial Weather StatementBGMOnondaga38 min
Apr 17, 5:38 PM EDTSpecial Weather StatementBGMChenango37 min
Apr 17, 6:09 PM EDTSpecial Weather StatementBGMDelaware51 min

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.